# SDR DXTA2022021156590

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 12,185 hours, 8,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: FORWARD, FLOOR LEVEL EMERGENCY LIGHT AT THE GALLEY AREA IS INOP.  LIGHT ASSEMBLY MUST HAVE BEEN KICKED.   IT IS LAYING ON THE CARPET OUT OF ITS RECESSED, HIDDEN POSITION.  THE REMAINING FLOOR EMER LIGHTS ARE OPERQTIONAL "CORRECTIVE ACTION" REMOVED AND REPLACED FWD R/H DROP ISLE LIGHT THAT WAS FOUND DAMAGED AND INOP WITH NEW ASSEMBLY,
OPERATIONAL CHECKS GOOD, ALL WORK PERFORMED IAW CE 680 AMM 33-20-00. NO FURTHER ACTION REQUIRED.
